Alert archive / Illinois / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS Lincoln, IL

March 9, 20168 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Mar 9, 2016, 3:05 AM CST for 8 counties in Illinois. It took effect at Mar 9, 2016, 12:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2016, 3:05 AM CST (09:05 UTC)
In effect from
Mar 9, 2016, 12:00 PM CST
Expired
Mar 10, 2016, 12:52 AM CST
In force
13 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Clark County, IL, Clay County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

859 
WGUS63 KILX 090905
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
305 AM CST WED MAR 9 2016

...PERIODS OF HEAVY RAIN EXPECTED TONIGHT AND EARLY THURSDAY...

ILZ062-063-066>068-071>073-091800-
/O.NEW.KILX.FF.A.0001.160309T1800Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM...
NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
305 AM CST WED MAR 9 2016

...FLASH FLOOD WATCH IN EFFECT FROM NOON CST TODAY THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST ILLINOIS...INCLUDING
  THE FOLLOWING COUNTIES. CLARK...CLAY...CRAWFORD...CUMBERLAND...
  EFFINGHAM...JASPER...LAWRENCE AND RICHLAND.

* FROM NOON CST TODAY THROUGH THURSDAY AFTERNOON.

* AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER THE AREA
  TONIGHT...SHOWERS AND SCATTERED THUNDERSTORMS WILL TRACK ALONG
  IT. TOTALS OF 2 TO 3 INCHES ARE POSSIBLE THROUGH THURSDAY
  EVENING...WHEN THE FRONT FINALLY EXITS THE AREA. THE BEST
  CHANCES FOR HEAVY RAIN WILL BE TONIGHT AND EARLY THURSDAY.

* THE GROUND IS FAIRLY WET...AND LITTLE VEGETATION IS PRESENT AS
  WE COME OUT OF THE WINTER SEASON. THIS WILL RESULT IN INCREASED
  RUNOFF FROM THE HEAVY RAIN...WHICH COULD LEAD TO FLOODING OF
  ROADS AND LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
GEELHART
4 follow-up statements
767 
WGUS63 KILX 091506
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
906 AM CST WED MAR 9 2016

...PERIODS OF HEAVY RAIN EXPECTED TONIGHT AND EARLY THURSDAY...

ILZ062-063-066>068-071>073-100000-
/O.CON.KILX.FF.A.0001.160309T1800Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM...
NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
906 AM CST WED MAR 9 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON
THROUGH THURSDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN EAST
  CENTRAL ILLINOIS...CLARK...CRAWFORD AND CUMBERLAND. IN SOUTH
  CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS...
  JASPER...LAWRENCE AND RICHLAND.

* THROUGH THURSDAY AFTERNOON

* AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER THE AREA 
  TONIGHT...SHOWERS AND SCATTERED THUNDERSTORMS WILL TRACK ALONG 
  IT. TOTALS OF 2 TO 3 INCHES ARE POSSIBLE THROUGH THURSDAY 
  EVENING...WHEN THE FRONT FINALLY EXITS THE AREA. THE BEST 
  CHANCES FOR HEAVY RAIN WILL BE TONIGHT AND EARLY THURSDAY. 

* THE GROUND IS FAIRLY WET...AND LITTLE VEGETATION IS PRESENT AS 
  WE COME OUT OF THE WINTER SEASON. THIS WILL RESULT IN 
  INCREASED RUNOFF FROM THE HEAVY RAIN...WHICH COULD LEAD TO 
  FLOODING OF ROADS AND LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

GEELHART/07
969 
WGUS63 KILX 092102
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CST WED MAR 9 2016

...PERIODS OF MODERATE TO HEAVY RAIN EXPECTED OVER SOUTHEAST IL 
TONIGHT INTO THURSDAY...

ILZ062-063-066>068-071>073-100600-
/O.CON.KILX.FF.A.0001.000000T0000Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM...
NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
302 PM CST WED MAR 9 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL ILLINOIS...CLARK...CRAWFORD AND CUMBERLAND. IN SOUTH 
  CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS...
   JASPER...LAWRENCE AND RICHLAND. 

* THROUGH THURSDAY AFTERNOON

* AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER FAR
  SOUTHEAST ILLINOIS LATE TONIGHT...SHOWERS AND ISOLATED
  THUNDERSTORMS WILL TRACK ALONG IT. RAINFALL TOTALS OF 1.5 TO 2
  INCHES ARE POSSIBLE THROUGH THURSDAY AFTERNOON...WHEN THE FRONT
  FINALLY EXITS THE AREA. THE BEST CHANCES FOR HEAVY RAIN WILL BE
  TONIGHT AND THURSDAY MORNING FROM I-70 SOUTH.

* THE GROUND IS FAIRLY WET...AND LITTLE VEGETATION IS PRESENT AS
  WE COME OUT OF THE WINTER SEASON. THIS WILL RESULT IN INCREASED
  RUNOFF FROM THE MODERATE TO HEAVY RAIN...WHICH COULD LEAD TO
  FLOODING OF ROADS AND LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
ESPECIALLY AT NIGHT. YOU SHOULD MONITOR LATER FORECASTS AND BE
PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

07
617 
WGUS63 KILX 100537
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1137 PM CST WED MAR 9 2016

ILZ062-063-066>068-071>073-101030-
/O.CON.KILX.FF.A.0001.000000T0000Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM...
NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
1137 PM CST WED MAR 9 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND 
  SOUTHEAST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL ILLINOIS...CLARK...CRAWFORD AND CUMBERLAND. IN SOUTH 
  CENTRAL ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS...
   JASPER...LAWRENCE AND RICHLAND. 

* THROUGH THURSDAY AFTERNOON

* AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY OVER FAR
  SOUTHEAST ILLINOIS LATE TONIGHT...SHOWERS AND ISOLATED
  THUNDERSTORMS WILL TRACK ALONG IT. RAINFALL TOTALS OF 1 TO 2
  INCHES ARE POSSIBLE THROUGH THURSDAY AFTERNOON...WHEN THE FRONT
  FINALLY EXITS THE AREA.

* THE GROUND IS FAIRLY WET...AND LITTLE VEGETATION IS PRESENT AS 
  WE COME OUT OF THE WINTER SEASON. THIS WILL RESULT IN 
  INCREASED RUNOFF FROM THE MODERATE TO HEAVY RAIN...WHICH COULD 
  LEAD TO FLOODING OF ROADS AND LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION
ESPECIALLY AT NIGHT. YOU SHOULD MONITOR LATER FORECASTS AND BE
PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
214 
WGUS63 KILX 100652
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1252 AM CST THU MAR 10 2016

ILZ062-063-066>068-071>073-100800-
/O.CAN.KILX.FF.A.0001.000000T0000Z-160311T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GREENUP...MARSHALL...EFFINGHAM...
NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
1252 AM CST THU MAR 10 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL ILLINOIS...
SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS HAS BEEN CANCELLED.

THE THREAT OF FLASH FLOODING THROUGH TOMORROW AFTERNOON HAS
DECREASED, DUE TO THE BAND OF HEAVIEST RAINFALL REMAINING SOUTH OF
THE WATCH AREA. THEREFORE, THE FLASH FLOOD WATCH HAS BEEN
CANCELLED.

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Mar 9, 12:03 AM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 9, 12:03 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Lincoln IL
1203 AM CST WED MAR 9 2016

.UPDATE...
ISSUED AT 911 PM CST TUE MAR 8 2016

Updates this evening have been tied to the north-south oriented wave
of rain and isolated thunderstorms that is advancing slowly
eastward from western Illinois. The precip chances were updated to
indicate the slower eastward progression of the wave. Forecast
soundings show MUCAPES of 150-200 J/kg in our western counties,
with those conditions expanding eastward by morning. The latest HRRR
and RAP models show some drying conditions in northern IL
tomorrow, advancing southward toward I-74. Have reflected that
trend PoPs for Wed. The remainder of the forecast is generally on
track, with steady south winds at 10-15mph and lows in the upper
50s. Updated forecast info is already available.

&&

.SHORT TERM...(Tonight)
ISSUED AT 317 PM CST TUE MAR 8 2016

Will renew the ESF product to address the heavy rains in the
forecast next few days over central and southeast IL. Will hold off
on issuing flood watch overnight into Thu morning due to latest
forecast models backing off on qpf amounts with 1st round of
precipitation tonight. 999 mb surface low pressure over northern MN
has a cold front into nw IA and central KS and this front is
expected to move east into western/nw IL around 12Z/6 am Wed. This
front interacting with increasing low level jet and moisture along
with short wave ejecting from central/southern plains ne into IL
later this evening and overnight will develop showers and scattered
thunderstorms. Rainfall amounts tonight will average a quarter to
half inch with locally higher amounts west of I-57. Breezy SSW winds
of 15-25 mph and gusts of 25-35 mph giving unseasonably mild
temperatures in the upper 60s and lower 70s this afternoon with some
sunshine. Expect clouds to increase late today into this evening and
south winds of 10-20 mph tonight to only allow temps to cool into
the upper 50s overnight.

.LONG TERM...(Wednesday through Tuesday)
ISSUED AT 317 PM CST TUE MAR 8 2016

A heavy rain event is setting up for parts of central Illinois for
later Wednesday into Thursday, with some uncertainty as to how much
rain may occur through the weekend which may exacerbate any flooding
that does occur.

Lingering showers and t-storms from later tonight should be waning
Wednesday morning as the low level jet and moisture transport
weakens and veers toward daybreak. This could still result in a
quick 0.50 inch of rain in central IL by mid-morning.

After a brief break in the rain from late morning into early
afternoon, a low pressure center and its associated mid/upper level
support will move out of the ARKLATEX region toward the mid-
Mississippi River valley and central IL. This will combine with deep
moisture, precipitable water values in excess of 1.50" and the
increasing low level jet to produce heavy rain east of the I-55
corridor Wednesday evening into Thursday morning. Rainfall amounts
of 1.50-2.00 inches are likely in this area, with locally higher
amounts.

However, holding off on a Flash Flood Watch for now since the models
are still showing disagreement as to the location of heavy rain
potential for Wednesday night. The European model has been
consistent in showing a gradual shift east and southeast with the
heavy rain axis toward east and southeast IL, with the NAM and GFS
somewhere between the IL River and I-55 for the heavy rain axis.
Also, due to the expected lull in the rain during the day Wednesday,
and peak of rainfall holding off until Wednesday night, there is
more time to assess the situation.

A northern stream shortwave is expected to push the front and
rainfall through central and eastern IL Thursday night. A few
showers may linger in southeast IL Friday, otherwise dry conditions
will prevail with weak flow around a high pressure area moving
through the Great Lakes. The front is then expected to return
northward by Saturday as an upper level low in the Rio Grande valley
gets kicked out by a piece of energy moving across the southwestern
U.S. This will bring another round of rainfall to our region from
late Friday night through the entire weekend.

The medium range models are in fairly good agreement on this
scenario, however there are differences in the amount of rainfall
that is anticipated. The GFS is pointing toward higher rainfall
amounts in central IL than the European, particularly Saturday
night. For now will trend more toward the Euro model, but will need
to keep a close eye on this, especially if the area is inundated
from the first round of rainfall.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
ISSUED AT 1203 AM CST WED MAR 9 2016

An intensifying low level jet appears to be driving a broken band
of showers from west to east across the terminal sites the next 1
to 3 hours. A dry slot has already reached SPI. Timing tools show
the back edge of the rain should reach PIA around 07z, and
eventually DEC and CMI between 08z-09z. MVFR ceilings should
accompany the rain, along with a brief period of MVFR vis to 2sm
BR during rain. Upstream observations show some IFR cloud decks
back in Missouri, so can not rule out some IFR conditions later
tonight after rain ends. Instability appears to be too weak to
create convective updrafts tonight, so have removed all mention of
thunder in this TAF issuance.

A slow moving cold front will push south into central IL tomorrow,
possibly allowing some clearing for PIA and BMI, with MVFR and
possibly IFR clouds likely remaining over the southern terminals
of SPI, DEC and CMI.

As low pressure progresses NE along the cold front later this
afternoon and tonight, rain and scattered storms will increase
coverage from south to north. SPI and DEC will have the best
chances of seeing a thunderstorm Wed evening, as the surface low
pressure comes closer to central IL.

Winds will be varying over the next 24 hours, with south winds
around 10 kt becoming SW by sunrise. Then winds will shift to the
west as the cold front arrives from the west, with winds becoming
northerly behind the front for PIA and BMI. The front will stall
across the southern terminals, where winds will become light and
variable.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

UPDATE...Shimon
SHORT TERM...07
LONG TERM...Miller
AVIATION...Shimon
Hazardous weather outlook, Mar 8, 3:00 PM CST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CST TUE MAR 8 2016

ILZ027>031-036-037-040-041-047-049-050-091200-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
300 PM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON OR EARLY
EVENING...WITH A BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING
AND OVERNIGHT. HOWEVER...SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A PROLONGED PERIOD OF WET WEATHER WILL OCCUR THE REST OF THIS
WEEK...WITH THE HEAVIEST RAINFALL FROM LATE WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING. A FEW THUNDERSTORMS WILL BE POSSIBLE
FROM TIME TO TIME...HOWEVER SEVERE WEATHER IS NOT EXPECTED.
RAINFALL AMOUNTS OF 1.5 TO 3 INCHES WILL BE COMMON THROUGH
THURSDAY...WITH ANOTHER HALF INCH TO ONE INCH OF RAIN POSSIBLE
FRIDAY NIGHT THROUGH SUNDAY WITH ISOLATED THUNDERSTORMS. THE
EXPECTED RAINFALL WILL LEAD TO SIGNIFICANT RISES ON AREA CREEKS
AND STREAMS LIKE ON THE SPOON AND SANGAMON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061>063-066>068-071>073-091200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
300 PM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM CHANCES WILL INCREASE DURING TONIGHT...BUT SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A PROLONGED PERIOD OF WET WEATHER WILL OCCUR THE REST OF THIS
WEEK...WITH THE HEAVIEST RAINFALL FROM LATE WEDNESDAY AFTERNOON
THROUGH THURSDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE FROM TIME
TO TIME...HOWEVER SEVERE WEATHER IS NOT EXPECTED. RAINFALL AMOUNTS
OF 1.5 TO 3 INCHES WILL BE COMMON THROUGH THURSDAY...WITH ANOTHER
HALF INCH TO ONE INCH OF RAIN POSSIBLE FRIDAY NIGHT THROUGH SUNDAY
NIGHT WITH ISOLATED THUNDERSTORMS.

THE EXPECTED RAINFALL WILL LEAD TO SIGNIFICANT RISES ON AREA
CREEKS AND STREAMS. FLOODING IS EXPECTED TO DEVELOP ALONG PARTS
OF THE WABASH...LITTLE WABASH...EMBARRAS AND SANGAMON RIVERS BY
THURSDAY NIGHT OR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 9:23 AM CSTRiver Flood WarningILXClay, Richland24 hr
Mar 9, 9:26 AM CSTRiver Flood WarningILXLawrence7 days

Nearby

Flash Flood Watches in Illinois, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.